# SDR AALA201708019004

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,892 hours, 28,819 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38605
- Part serial: 2332
- Condition: Faulty
- Location: Lt Wing Fuel
- Part time: 50,502 hours, 23,548 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WING NR 1 PUMP LOW PRESSURE. REPLACED THE LT WING NR 1 PUMP IAW AMM 28-21-51. OPS CHECKED GOOD.
